# SDR SWIA2023011367103

- Difficulty date: November 19, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARDWARE FOR RT FLIGHT SPOILER HINGE FITTINGS APPEARS TO BE CORRODED. INSTALLED SERVICEABLE NUTS AND WASHERS ONLY ON THE RT OTBD FLIGHT SPOILER CENTER HINGE FITTINGS IAW AMM 27-64-01-400-801, STEP 2B,(3D-3G), 2B, (4D, 4F-4H) AND 2C(3).
